Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Absolute Baire sets


Author: Stelios Negrepontis
Journal: Proc. Amer. Math. Soc. 18 (1967), 691-694
MSC: Primary 54.40
DOI: https://doi.org/10.1090/S0002-9939-1967-0214031-9
MathSciNet review: 0214031
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Gillman and M. Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc. 82 (1956), 366-391. MR 0078980 (18:9d)
  • [2] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [3] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [4] M. Henriksen and J. R. Isbell, Some properties of compactifications, Duke Math. J. 25 (1958), 83-105. MR 0096196 (20:2689)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.40

Retrieve articles in all journals with MSC: 54.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0214031-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society